# SDR USAA2010092492093

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 32,887 hours, 12,209 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C247360012
- Part serial: H1721
- Condition: Faulty
- Location: Nlg Steering
- Part time: 32,887 hours, 12,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5 - EMERGENCY LANDING - CREW REPORTED A NOSE WHEEL STEERING FAULT SHORTLY AFTER TAKEOFF.  FLIGHT CONTINUED TO ORD BUT CREW DECLARED AN EMERGENCY FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO RAMP ENTRANCE WHERE IT WAS TOWED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING SERVO VALVE 6GC IAW AIRBUS MAINTENANCE MANUAL 32-51-51.
